# SDR YENA2022080900784

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 01446
- Aircraft time: 76,912 hours, 28,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: BROKEN EMERGENCY LIGHT ON CEILING PANEL 251JC (DID NOT ILLUMINATE); REF;  AEROMAN WO# 2022+165/1 WCC# 2022-0385701  REMOVED AND REPLACED EMERGENCY LIGHT ON CEILING PANEL 251JC IAW AMM 33-51-11-000-001-A STEP 1 THRU  4. A(1) AND AMM 33-51-11-400-001-A. PERFORMED AN OPERATIONAL TEST, TEST IS OK.
